# SDR A6WA200540073

- Difficulty date: February 17, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT FS 621, LBL 36, WL 73 IS CRACKED, APPROXIMATELY .25 INCH.  (M)
